# SDR DALA2015041502785

- Difficulty date: April 15, 2015
- Submitted: April 15, 2015
- Operation: Air carrier
- Aircraft: N943DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53557
- Aircraft time: 35,882 hours, 30,908 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fastener
- Condition: Loose
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL FIN L/E MID SPLICE HAS MANY FASTENERS LOOSE.  R & R IAW SG0955004.  LP 1905434.
